It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Why?

Re: Why?

[ Back to Messages ]

Message

Posted by Harry on September 26, 2000 at 16:34:51:

In Reply to: Why? posted by Lana on September 26, 2000 at 14:57:45:


: What will make my anus burn while doing the prep for a colonoscopy?

Lana,
Your stomach secretes acid that your GI tract is able to handle with no problems but when that acid comes in contact with the regular skin cells around your anus it irritates them and the skin burns.You can use a ointment like Lanacane or Angie suggested Vasoline---or almost any hemorrhoidal ointment that keeps that the skin protected will be OK. The same problem happens if acid is belched up your esophagus from your stomach----Acid Indigestion.
Take care---Harry


Follow Ups




All times are GMT -7. The time now is 01:48 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!